MAUDE Adverse Event Report: Lumenis Ltd AcuPulse; Powered Laser Surgical Instrument

Lumenis Ltd AcuPulse; Powered Laser Surgical Instrument
Model Number GA-0000070
Medical Device Problem Codes Nonstandard Device (1420); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure, the emergency stop switch is difficult to release and occasionally the console restarts during operation.The procedure was completed without patient complications.
 
Additional Manufacturer Narrative
The device component was not returned for analysis; therefore, neither a physical nor a visual analysis was performed.However, the device was serviced on site by a field service engineer (fse) that was able to confirm the reported allegation of emergency button - failure to operate.The fse checked the locknut of the switch and the cable for breaks; the plug was removed.The cable was untangled; the engineer reinstalled the plug and secured it with the locknut so there was no need to replace the part.It was also noticed that the laser energy was very low and barely above tolerance.It is recommended to change the laser tube soon.After this service, the device was left functioned normally.A review of the device history record (dhr) was performed.The service history review performed indicates that product family acupulse serial #(b)(6) installation and functional verification were performed on (b)(6)2016, system last service performed was on (b)(6)2026, the console remained fully functional, with no issues reported until the last service and/or complaint date.The issue is more likely due to use-related wear or field conditions rather than manufacturing or design at release.A labeling review was performed, the ifu (instructions for use) includes specific warnings related to emergency button failure to operate, such as 7.5.3.2.Laser stop button check: the laser stop button is designed to disable the laser when pressed.To check this interlock: 1.With the system on, press down on the laser stop button; the system will reset itself to standby mode.2.Turn the button clockwise to release it; the system will automatically return to standby mode.3.Press the ready button on the lcd to enable lasing.If this is not the situation, discontinue use and contact lumenis service.There was no evidence that the device was not used in accordance with the ifu.No issues with the translation, wording or graphics associated with the ifu were identified and the reported complaint is listed in the ifu.A risk review was completed and confirmed that the event of emergency button failure to operate is defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause traced to component failure.

Brand Name
AcuPulse
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
Lumenis Ltd
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50211007
Report Number2124215-2026-42935
Device Sequence Number6111200
Product Code GEX
UDI-Device Identifier07290109140308
UDI-Public(01)07290109140308(11)160517
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0000070
Device Catalogue NumberGA-0000070
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2026
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date08/11/2026
Supplement Report FDA Received Date09/21/2026
Date Device Manufactured05/17/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown